Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On hypersingular integrals and Lebesgue spaces of differentiable functions. II


Author: Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 139 (1969), 37-53
MSC: Primary 47.70
MathSciNet review: 0240682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0240682-8
PII: S 0002-9947(1969)0240682-8
Article copyright: © Copyright 1969 American Mathematical Society